Jump to content
CrazyBoards.org

Recommended Posts

They always put me on Geodon in the ward and my pdoc's first line of defense.. I hate the stuff. Makes my chest hurt pretty bad.. and I sleep 13 hrs a day.

 

Do they give you an EKG?  I had to have regular ones while on Geodon because it affected my heart rate and at times made my chest hurt.

Link to comment
Share on other sites

 

They always put me on Geodon in the ward and my pdoc's first line of defense.. I hate the stuff. Makes my chest hurt pretty bad.. and I sleep 13 hrs a day.

 

Do they give you an EKG?  I had to have regular ones while on Geodon because it affected my heart rate and at times made my chest hurt.

 

 

No I brought the issue up but never received any advice - my insides would "seize" up for a few hours - often, that's the only way to describe it. It was horrible, and I never found out what exactly it is. The heartbeat wasn't the problem, but an indescribable pain in my heart muscle if that makes sense..

Link to comment
Share on other sites

 

 

They always put me on Geodon in the ward and my pdoc's first line of defense.. I hate the stuff. Makes my chest hurt pretty bad.. and I sleep 13 hrs a day.

 

Do they give you an EKG?  I had to have regular ones while on Geodon because it affected my heart rate and at times made my chest hurt.

 

 

No I brought the issue up but never received any advice - my insides would "seize" up for a few hours - often, that's the only way to describe it. It was horrible, and I never found out what exactly it is. The heartbeat wasn't the problem, but an indescribable pain in my heart muscle if that makes sense..

 

 

I think that is something to bring up with your DR again (the chest pain), and make sure you get answers before you leave.  IMO it doesn't sound normal.

Link to comment
Share on other sites

Ah, great.

 

I do have itching and a rash that started before I started taking Geodon but now my anxiety is starting to take a running jump with this.

 

At least I don't have a fever or swollen lymph nodes, but I should get the skin problem looked at. I actually think it's psoriasis.

Link to comment
Share on other sites

  • 2 weeks later...

jesus they keep making psych meds lless and less appealing

 

 

I didn't last a month on Geodon  this time taking it 

 

the first time it over sedated me

this time   it made me insane - my pdoc was like I think it's a tad activating for you - i'm like,  you think!?

That's what happened to me. Two days after I started it, I was going through the roof, and my husband was saying "Call your pdoc." I finally did, and he took me off of it after 4 days! That is the shortest course I have ever taken, because the side effects worked so fast (and so badly) that my pdoc told me to stop it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...